Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 2, Pages 81-92
http://dx.doi.org/10.1155/S0161171202109136

Spaces whose only finite-sheeted covers are themselves. Part I

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 15 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mathew Timm, “Spaces whose only finite-sheeted covers are themselves. Part I,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 2, pp. 81-92, 2002. doi:10.1155/S0161171202109136